RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 5, Pages 389–418 (Mi izv3507)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of imbedding fields

I. R. Shafarevich


Full text: PDF file (3448 kB)

Bibliographic databases:
Received: 10.05.1954

Citation: I. R. Shafarevich, “On the problem of imbedding fields”, Izv. Akad. Nauk SSSR Ser. Mat., 18:5 (1954), 389–418

Citation in format AMSBIB
\Bibitem{Sha54}
\by I.~R.~Shafarevich
\paper On the problem of imbedding fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 5
\pages 389--418
\mathnet{http://mi.mathnet.ru/izv3507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69214}
\zmath{https://zbmath.org/?q=an:0057.03303}


Linking options:
  • http://mi.mathnet.ru/eng/izv3507
  • http://mi.mathnet.ru/eng/izv/v18/i5/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ishkhanov, “On the semidirect imbedding problem with nilpotent kernel”, Math. USSR-Izv., 10:1 (1976), 1–23  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:216
    Full text:99
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019